Root / CYBERNETICS AND PHYSICS / Volume 2, 2013, Number 2. Control And Linear Algebra: Theory And Applications (Topical issue) / Two parametric quasi-cyclic codes as hyperinvariant subspaces
Two parametric quasi-cyclic codes as hyperinvariant subspaces
M. Isabel Garcia-Planas, Dolors Magret, M. Eulalia Montoro
The relationship between cyclic codes and invariant subspaces is known. In this work we present a generalization
considering “generalized” cyclic codes and hyperinvariant subspaces.
CYBERNETICS AND PHYSICS, Vol. 2, No. 2. 2013 , 90-96.
File: download